# SDR QXEA200800142

- Difficulty date: January 19, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 16,520 hours, 16,630 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Chafed
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - AFT NLG WHEEL WELL WALL IS CHAFED ON THE FORWARD FACE JUST LEFT OF CENTER.  REPAIRED IAW RD8/4-53-1224, Q400 NDTM PT-6 51-00-01,PT-1 51-00-04 AND Q400 SRM 51-21-10, 51-25-05.
